Do you know Shabu will trash your brain?
Meth Crystal (METHAMPHETAMINE HYDROCHLORIDE) or commonly called in the Philippines as Shabu is a powerful addictive drug wthat dramatically affects the central nervous system and other parts of the body. It also causes a variety of cardiovascular problems. These include rapid heart rate, irregular heartbeat, increased blood pressure, and irreversible, stroke-producing damage to small blood vessels in the brain. Hyperthermia (elevated body temperature) and convulsions occur with methamphetamine overdoses, and if not treated immediately, can result in death. It is a white, odorless, bitter-tasting crystalline powder that easily dissolves in water or alcohol.
Our brain is constructed to be tough and resilient but it is no match for the toxicity and stress of shabu. Changes occur in a meth user’s brain that may take years to heal, if they ever come all the way back. Anyone who is going to use this drug needs to understand their risks for permanent injury to body or mind. Because of the stress on blood vessels, there is an increased risk of stroke for a shabu abuser. A stroke can result in permanent brain damage or death. It appears to have a toxic effect directly on the tissues of the brain. Even after a year of abstinence, shabu users showed impairments in memory, judgment and motor coordination. These changes were thought to result from lasting damage to parts of the brain.
Furthermore, A current shabu user can become so disorganized that he is unable to cope with daily activities. His risk of becoming aggressive, nervous, irritable, violent, suicidal, delusional or psychotic is very high. Some people suffer from schizophrenia. While, former shabu users suffer from anxiety, paranoia and depression that do not necessarily cease when the drug use stops.
A person who is suffering from shabu addiction needs to be taken into a rehabilitation facility immediately in order to treat the addiction and save his brain. For immediate treatments, bring patient to the nearest emergency care hospital.